# SDR IPXA2016100408955

- Difficulty date: September 20, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7202117
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FLIGHT DECK SUBFLOOR MEMBRANE CRACKED UNDER RIGHT OBS SEAT, STA. 350-370REPAIRED CRACKED MEMBRANE PER MD11 SRM 53-10-51 REPAIR 1 FIG. 201 (MAJOR)
